# SDR FDEA202207311831

- Difficulty date: July 31, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 38,529 hours, 20,945 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX608378
- Condition: Failed
- Location: Hyd System
- Part time: 2,532 hours, 1,584 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GEAR RETRACTION, HYDRAULIC GREEN PUMP #2 LOW  PRESSURE ANNUNCIATOR ON ECAM.  GEAR RETRACTED  SLOWER THAN NORMAL.  AFTER GEAR FULLY UP AND  RETRACTED THE LOW PRESSURE CAUTION WENT AWAY.  REPEAT SQUAK.   REPLACED #2 GREEN HYD. EDP IAW A300-600 AMM CH. 29-11-32-04-02. REPLACED #2 ENG. HYD.   EDP LO PRESS.  SWITCH IAW A300-600 AMM CH 29-11-62-04. INSPECTED #2 ENG. HYD. EDP  AND   GREEN HP MAINFOLD DPI'S. NO DEFECTS NOTED. NONE POPPED. C/W TEST PROCEDURE IAW   A300-600 AMM CH. 29-11-32-04-02 AND A300-600 AMM CH. 29-11-62-04 FOR PUMP AND PRESSURE   SWITCH. OPS AND LEAK CKS GOOD. AS   FOLLOW UP. RAN BOTH ENGS. PER JRH CH5.   INDIVIDUALLY AND BOTH AT SAME TIME. CYCLED ALL FLIGHT CONTROLS INCLUDING FLAPS   MULTIPLE TIMES. HYD. PRESSURES AND QTY. REMAINED STABLE AT ALL TIMES. NO DEFECTS   NOTED. A/C OK FOR SERVICE.
